CureZone   Log On   Join
Re: Sores on the tongue after ACV
 
stepsahead Views: 11,789
Published: 13 years ago
 
This is a reply to # 1,332,857

Re: Sores on the tongue after ACV


To give some highlights, i had like a filament inside my cheeck. After taking ANY antifungals i had the same effect: Tongue get sore. One day a small piece of my cheeck went away !!! I didn't feel anything.
Also my tongue and my gingivas became very very sore. It was with 3 cloves of Garlic.

After that i switched to H202. Same thing. On very local places in the gingivas it got sore.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.531 sec, (1)